This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I was just prescribed Celexa by my doctor, I'm not sure if this drug is right for me. He gave it to me to reduce stress
symtoms I've been experiencing latey, headaches, irritable bowl syndrome, muscle pain. Will this drug actually do this? My dosage is 1 - 20mg pill a day.
Celexa is a medication that has been found effective in treating both depression and/or anxiety. It would be unusual for Celexa to be prescribed for medical conditions such as headaches, irritable bowel, or muscle pain. I urge you to discuss your concerns further with your physician.
I've been taking Celexa for about 6 months now. It's prescribed to me for depression, and it appears to work rather well. I had previously been on Prozac for several years and didn't seem to be noting any improvement.
I haven't noticed any side effects from the medication -- even my husband notes my better moods, so I'd have to say it works for me. ALTHOUGH, it does take approximately 6-8 weeks to really take a hold and do something!
I was on Celexa for almost one year to treat major depression symptoms. I never had any side effects while taking Celexa but if I were to forget a days dose I would feel shocks through out my body. I liked Celexa but it wasn't doing the trick after a while so I was just recently switched to Welbutrin which I very much like. Good luck with Celexa. I know several people who are taking it, including my mother, who have had very good results.
I experienced the same symptoms as Barbara when I first started taking Celexa - nausea and baaad diarrhea, but my Doc suggested I take it at night instead of the morning, and that did the trick immediately. It seems some people's bodies absorb the drug better when they're sleeping... go figure.
I have been on Celexa for almost a year now, and it has been very effective for me. I told my Doc that I feel 100% better. It did take almost 6 weeks before I noticed any change at all though, so stick with it! :)
I recently returned from Iraq with PTSD and was suffering from both depression and anxiety. I have been taking Celexa for about two months now and have noticed a difference. I forgot to renew my perscription and have been without it for about 5 days now and feel a pulse or sudden feeling of dropping. I feel like Im falling while riding a roller coaster for a few seconds and then it goes away then in another few seconds it happens again. Is it because I have not taken my medication or am I just imagining it?
I'm not even really sure why my doctor has prescribed Celexa for me. It was prescribed back on Sept 4th, 2007 but I have yet to start it because I disagree her. I have not been diagnosed with depression and can't see why the need for Celexa exisits. Plus, I'm too afraid to take it. I see her again on Oct 8th and will ask her why Celexa was prescribed for me directly. She told me not to look it up online because she realizes that I like to be very informed and that I all but refuse to take any kind of Psych meds. Of course, I researched Celexa and wasn't thrilled with the results. She believes that I'm suffering from an anxiety disorder but again I disagree. My gut tells me that I'm sufferring TIA's (mini strokes) but everything I say is just getting shrugged by the wayside because TIA's are very difficult ti diagnose because they are short in duration and you have to catch one in progress in and MRI on a SCAN, which is almost impossible to do...........plus that symptoms subside within 15-30 minutes from the start so by the time I reach the ER I'm almost back to normal.
And a whole array of things go screwy..............................too much to list. Any thoughts?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.